# SDR QXEA2012082701105

- Difficulty date: September 27, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fastener
- Condition: Corroded
- Location: Stringer 31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORRODED RIVETS AND POSSIBLE CORROSION BS 196-236.   CLEANED STRINGER, NO CORROSION NOTED IAW SRM 51-26-00-02-01.    APPLIED PROTECTIVE COATING TO NEW RIVETS REF SRM 51-25-05-02-01 AND 51-25-10-02-01.
